# SDR SWAA2022082243994

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 58,800 hours, 38,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR PARTIALLY FELL OUT OF CONTAINER / [01] REINSTALLED FWD ENTRY DOOR ESCAPE SLIDE IAW AMM 25-66-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
